MathSciNet Relay Station
MathSciNet bibliographic data
MR2746761 (2012c:47162) 47H10 (47J07 54H25)
Popa, V.; Imdad, M.; Ali, Javid Fixed point theorems for a class of mappings governed by strictly contractive implicit function. Southeast Asian Bull. Math. 34 (2010), no. 5, 941–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement